# SDR SWAA2012073006354

- Difficulty date: July 27, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 59,940 hours, 49,781 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C268761
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF ALL A-HYDRAULIC QUANTITY UPON LOWERING LANDING GEAR.  FOUND NLG TRUNNION BEAM CRACKED.  R&R NLG ACTUATOR LINE PER MM.
